U.S. doctors online nowAsk doctors free
Kingman, AZ
A 24-year-old male asked:

i uncompensated labyrinthitis last night i got really dizzy and my head and body heavy mentally drained, didn't want to move and kept dosing off but not falling asleep. head felt like syrup? anxiety?

2 doctor answers2 doctors weighed in
Dr. Haywood Hall
Emergency Medicine 35 years experience
Anxiety often a part: Anxiety is often a part of vertigo and labrynthitis . You equilibrium is "off". We typically give Meclizine for for this kind of Vertigo as well as a low dose anxiolytic related to Valium. But if you are worried , you need to review with your doctor.
Dr. Karen Butler
Family Medicine 21 years experience
See ans: Well not necessarily. Labrynitis is inner ear issues. Thought to be a build up of potassium in the inner ear. Thus the treatment is to dilute the potassium. This is done by hydration. Now the condition cones in quickly and resolves just as quick key. You must rest hydrate and medication for nausea if needed. You really should see a doctor for the disease is very frightening and thus can cause anxi

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 12, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.